# SDR ABXA010210

- Difficulty date: May 1, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767-200
- Aircraft serial: 22785
- Aircraft time: 38,064 hours, 32,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Part time: 38,064 hours, 32,326 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE COCKPIT EMERGENCY EXIT LIGHT SIGN WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EXIT LIGHT SIGN.
